MAUDE Adverse Event Report: SYMMETRY SURGICAL INC. SYMMETRY CLAMP, DIETHRICH BULLDOG, ANGLED, 12 MM; DIETHRICH BULLDOG CLAMP

SYMMETRY SURGICAL INC. SYMMETRY CLAMP, DIETHRICH BULLDOG, ANGLED, 12 MM; DIETHRICH BULLDOG CLAMP
Model Number 19-8091
Medical Device Problem Codes Failure to Align (2522); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is in process of being returned for evaluation.The investigation is ongoing.Once we have additional relevant information, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "the clamps are not holding vessels effectively and bleeding does not stop upon application, which is a matter of serious concern during surgeries.".
 
Additional Manufacturer Narrative
The devices were attempted to be returned, but they were lost during the return process.No pictures were provided.The complaint could not be confirmed, and root cause is undetermined.Initially when this was reported to us, it indicated that the device failed during use, making it reportable.We reviewed similar lots and devices in our inventory, and all tested out in specification and showed no concerns.However, we have received additional information now, indicating that the devices were never actually used.When they stated "the clamps are not holding vessels effectively and bleeding does not stop upon application", we believed that the device was actually used in a procedure and had that outcome.However, when asked additional questions, they stated that the device was not used in a procedure, the "problem" was discovered during their testing.Therefore this complaint is not reportable.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
SYMMETRY CLAMP, DIETHRICH BULLDOG, ANGLED, 12 MM
Common Device Name
DIETHRICH BULLDOG CLAMP
Manufacturer (Section D)
SYMMETRY SURGICAL INC.
3034 owen drive
antioch TN 37013
Manufacturer Contact
terry hall
3034 owen drive
antioch, TN 37013
6166987100
MDR Report Key22646699
Report Number3007208013-2025-00038
Device Sequence Number8609836
Product Code DXC
UDI-Device Identifier00887482000786
UDI-Public00887482000786
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K982365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number19-8091
Device Lot Number10050686
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown